# SDR TRBA2006023

- Difficulty date: March 17, 2006
- Submitted: June 28, 2006
- Operation: Air carrier
- Aircraft: N252AM
- Make and model: Aerosp ATR 72 202
- Aircraft serial: 253
- Engine: Pwa PW127
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP1588014
- Part serial: 06039H661
- Condition: Cracked
- Location: Cockpit
- Stage of operation: LD
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/O WINDSHIELD CRACKED DURING LANDING.  REPLACED WINDSHIELD IAW MM.  (K)
